Multiple Laurent series and fundamental solutions of linear difference equations

Описание

Тип публикации: статья из журнала

Год издания: 2007

Идентификатор DOI: 10.1007/s11202-007-0026-0

Ключевые слова: multiple Laurent series; multidimensional difference equation

Аннотация: Using the notion of fundamental solution, we obtain a solution to the Cauchy problem for a multidimensional homogeneous linear difference equation with constant coefficients.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 48, Is. 2

Номера страниц: 268-272

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: CONSULTANTS BUREAU/SPRINGER

Авторы

Вхождение в базы данных